# SDR USAA070030

- Difficulty date: January 11, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 312 LBL 7 TO LBL 8 HAS CORROSION.  ACCOMPLISHED T-CAP REPAIR IAW SRM 53-10-51, DEFECT SIZE:  1 INCH.
